Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On trigonometric series associated with separable, translation invariant subspaces of $ L\sp{\infty }(G)$

Author: Ron C. Blei
Journal: Trans. Amer. Math. Soc. 173 (1972), 491-499
MSC: Primary 43A25
MathSciNet review: 0313715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ G$ denotes a compact abelian group, and $ \Gamma $ denotes its dual. Our main result is that every non-Sidon set $ E \subset \Gamma $ contains a non-Sidon set $ F$ such that $ L_F^\infty (G) = { \oplus _l}1_{i = 1}^\infty {C_{{F_i}}}(G)$, where the $ {F_i}$'s are finite, mutually disjoint, and $ \cup _{i = 1}^\infty {F_i} = F$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25

Additional Information

Keywords: Sidon set, Helson set, sup-norm partition
Article copyright: © Copyright 1972 American Mathematical Society